+1 (508) 8315000 x5213

Scholarly Work

Structure of polytropic stars in General Relativity Astrophysics and Space Science 364(7)117, nine pages, 2019
Satellite Orbits in Levi-Civita Space Advances in Space Research Volume 61, Issue 5, 1 March 2018, Pages 1298-1306
M. Humi - Analytic Solutions for Long's Equation and its Generalization, Nonlin. Processes in Geophysics, 24, pp. 727-735
Solutions to Painleve III and Other Nonlinear Equations by a Generalized Cole-Hopf Transformation, Math Meth App. Sci ,40, pp4092-4101 (2017)
Introduction to Mathematical Modeling CRC press 2017